Vol. 12, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
The length spectrum of the sub-Riemannian three-sphere

David Klapheck and Michael VanValkenburgh

Vol. 12 (2019), No. 1, 45–61
Abstract

We determine the lengths of all closed sub-Riemannian geodesics on the three-sphere S3 . Our methods are elementary and allow us to avoid using explicit formulas for the sub-Riemannian geodesics.

Keywords
sub-Riemannian geometry
Mathematical Subject Classification 2010
Primary: 53C17
Milestones
Received: 24 March 2017
Accepted: 6 March 2018
Published: 31 May 2018

Communicated by Kenneth S. Berenhaut
Authors
David Klapheck
Department of Mathematics and Statistics
California State University, Sacramento
Sacramento, CA
United States
Michael VanValkenburgh
Department of Mathematics and Statistics
California State University, Sacramento
Sacramento, CA
United States